# SDR AALA2020062299003

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 23,011 hours, 4,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Depleted
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, R4 DOOR ASSIST BOTTLE DEPLETED.  SERVICED R4 DOOR ASSIST BOTTLE TO OPERATIONAL RANGE PER AMM 52-10-00, NO LEAKS NOTED, AIRCRAFT OK FOR SERVICE.
